Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 17, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 17, 2015, 9:11 AM CDT for Okmulgee County, Oklahoma. It took effect at May 18, 2015, 11:00 AM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- May 17, 2015, 9:11 AM CDT (14:11 UTC)
- In effect from
- May 18, 2015, 11:00 AM CDT
- Expired
- May 20, 2015, 8:30 AM CDT
- In force
- 46 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Okmulgee County, OK
The river
Written for the forecast point Deep Fork River near Beggs (BGSO2).
- Action stage
- 18 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07243500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
562 WGUS44 KTSA 171411 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 911 AM CDT SUN MAY 17 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. Neosho River near Commerce affecting Ottawa County. OKC111-172211- /O.NEW.KTSA.FL.W.0017.150518T1600Z-150520T1330Z/ /BGSO2.1.ER.150518T1600Z.150519T1200Z.150520T0730Z.NO/ 911 AM CDT SUN MAY 17 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Deep Fork River near Beggs * from Monday morning to Wednesday morning, or until the warning is cancelled. * At 8:15 AM Sunday, the stage was 16.02 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs is expected to rise above flood stage late Monday morning and continue to rise to near 19.0 feet by Tuesday morning. The river is expected to fall below flood stage Wednesday before dawn . * Impact...At 19.0 feet, minor agricultural flooding occurs. Webster Road north of the gage site is impassable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$ OKC115-172211- /O.NEW.KTSA.FL.W.0018.150518T0712Z-150520T1509Z/ /COMO2.1.ER.150518T0712Z.150519T1200Z.150520T0909Z.NO/ 911 AM CDT SUN MAY 17 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * from late tonight to Wednesday morning, or until the warning is cancelled. * At 7:30 AM Sunday, the stage was 10.24 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...the Neosho River at Commerce is forecast to rise above flood stage around 2 AM on Monday morning and crest near 16.8 feet on Tuesday morning. The river is expected to fall below flood stage Wednesday before dawn. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
5 follow-up statements
770 WGUS84 KTSA 171958 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 258 PM CDT SUN MAY 17 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-180358- /O.EXT.KTSA.FL.W.0017.150519T0359Z-150520T1800Z/ /BGSO2.1.ER.150519T0359Z.150520T0000Z.150520T1200Z.NO/ 258 PM CDT SUN MAY 17 2015 ...Flood Warning extended until Wednesday afternoon...The Flood Warning continues for The Deep Fork River near Beggs. * from Monday evening to Wednesday afternoon, or until the warning is cancelled. * At 2:15 PM Sunday, the stage was 15.98 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs is expected to rise above flood stage late Monday evening and continue to rise to near 18.6 feet by Tuesday evening. The river is expected to fall below flood stage Wednesday morning. * Impact...At 19.0 feet, minor agricultural flooding occurs. Webster Road north of the gage site is impassable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
641 WGUS84 KTSA 180750 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 250 AM CDT MON MAY 18 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-181550- /O.EXT.KTSA.FL.W.0017.150519T0730Z-150520T0834Z/ /BGSO2.1.ER.150519T0730Z.150519T1800Z.150520T0234Z.NO/ 250 AM CDT MON MAY 18 2015 The Flood Warning continues for The Deep Fork River near Beggs. * from late tonight to late Tuesday night, or until the warning is cancelled. * At 2:15 AM Monday, the stage was 15.53 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs is expected to rise above flood stage Tuesday before dawn and continue to rise to near 18.5 feet by early Tuesday afternoon. The river is expected to fall below flood stage late Tuesday evening. * Impact...At 19.0 feet, minor agricultural flooding occurs. Webster Road north of the gage site is impassable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
816 WGUS84 KTSA 181308 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 808 AM CDT MON MAY 18 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-182108- /O.EXT.KTSA.FL.W.0017.150519T1100Z-150520T0936Z/ /BGSO2.1.ER.150519T1100Z.150519T1800Z.150520T0336Z.NO/ 808 AM CDT MON MAY 18 2015 ...Flood Warning extended until late Tuesday night...The Flood Warning continues for The Deep Fork River near Beggs. * from Tuesday morning to late Tuesday night, or until the warning is cancelled. * At 7:15 AM Monday, the stage was 15.51 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs is expected to rise above flood stage Tuesday morning and continue to rise to near 18.5 feet by early Tuesday afternoon. The river is expected to fall below flood stage late Tuesday evening. * Impact...At 19.0 feet, minor agricultural flooding occurs. Webster Road north of the gage site is impassable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
404 WGUS84 KTSA 181900 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 200 PM CDT MON MAY 18 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-190300- /O.EXT.KTSA.FL.W.0017.150519T1800Z-150520T0000Z/ /BGSO2.1.ER.150519T1800Z.150519T1800Z.150519T1800Z.NO/ 200 PM CDT MON MAY 18 2015 The Flood Warning continues for The Deep Fork River near Beggs. * from Tuesday afternoon to Tuesday evening, or until the warning is cancelled. * At 1:15 PM Monday, the stage was 14.92 feet. * Flood stage is 18.0 feet. * Forecast...The Deep Fork River near Beggs is expected to rise to near flood stage early Tuesday afternoon. * Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road north of the gage site may not be passable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
534 WGUS84 KTSA 190119 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 819 PM CDT MON MAY 18 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-190149- /O.CAN.KTSA.FL.W.0017.000000T0000Z-150520T0000Z/ /BGSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 819 PM CDT MON MAY 18 2015 The Flood Warning is cancelled for The Deep Fork River near Beggs. * At 7:15 PM Monday, the stage was 15.28 feet. * Flood stage is 18.0 feet. * Forecast...The Deep Fork River near Beggs will crest below flood stage at 16.1 feet early Tuesday afternoon. * Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road north of the gage site may not be passable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 17, 8:00 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 17, 8:00 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 800 AM CDT SUN MAY 17 2015 .DISCUSSION... STRATIFORM RAIN ON THE BACK SIDE OF THE OVERNIGHT MCS WILL COME TO AN END BY AROUND MIDDAY. DURING THE AFTERNOON...THE LATEST DATA SUGGESTS ISOLATED TO WIDELY SCATTERED SHOWERS AND STORMS COULD FORM ALONG WHAT IS LIKELY THE TAIL END OF THE OLD PACIFIC FRONT FROM SE/E CNTRL OK UP INTO NW AR. WHILE THE INSTABILITY WILL STILL BE THERE...WINDS ALOFT WILL BE WEAKENING WITH TIME AS THE UPPER SYSTEM THAT BROUGHT YESTERDAY'S SEVERE WEATHER LIFTS QUICKLY NORTH AWAY FROM OUR AREA. THUS...THE SEVERE THREAT LATER TODAY MUCH LOWER THAN YESTERDAY. RAIN/STORM CHANCES RAMP BACK UP TONIGHT ACROSS SE OK INTO W CNTRL AR...WITH MORE FLOODING CONCERNS. LACY && .PREV DISCUSSION... /ISSUED 646 AM CDT SUN MAY 17 2015/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. SCATTERED MVFR CEILINGS MAY LINGER FOR THE FIRST COUPLE HOURS OF THE TAF VALID PERIOD...ESPECIALLY AT KBVO/KTUL/KRVS. OTHERWISE...GENERALLY VFR CONDITIONS WILL PREVAIL. INCLUDED A PROB30 GROUP FOR TSRA OVERNIGHT AT KFSM. PREV DISCUSSION... /ISSUED 320 AM CDT SUN MAY 17 2015/ DISCUSSION... ONGOING LINE OF STRONG TO SEVERE STORMS CONTINUES TO SLOWLY MOVE TO THE EAST EARLY THIS MORNING...WITH THE BULK OF THE HEAVY RAIN EXPECTED TO BE EAST OF THE FORECAST AREA AROUND SUNRISE. WILL KEEP THE FLASH FLOOD WATCH GOING FOR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN ARKANSAS...BUT WILL TRIM SIGNIFICANTLY BEHIND THE ONGOING LINE. ADDITIONAL SCATTERED THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON PRIMARILY ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ALONG STALLED BOUNDARY. INSTABILITY WILL SUPPORT SOME SEVERE THREAT...BUT WEAKER WIND FIELDS WILL KEEP STORMS BELOW THE SEVERITY OF THE PAST 6 HOURS. HIGHS TODAY SHOULD BE A FEW DEGREES WARMER THAN THE LAST COUPLE OF DAYS...OWING TO A STRONG WESTERLY COMPONENT TO THE LOW LEVEL WINDS. THUNDERSTORM CHANCES WILL CONTINUE INTO EARLY NEXT WEEK ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS IN THE VICINITY OF THE STALLED BOUNDARY. HEAVY RAIN AND FLASH FLOODING MAY BECOME AN ISSUE ONCE AGAIN ACROSS SOUTHEAST OKLAHOMA...ESPECIALLY TOMORROW NIGHT. THIS POTENTIAL WILL HAVE TO BE CLOSELY MONITORED. WIDESPREAD THUNDERSTORM POTENTIAL WILL AGAIN INCREASE DURING THE TUESDAY/WEDNESDAY TIME FRAME AS DOMINANT SOUTHWESTERLY FLOW ALOFT ONCE AGAIN ESTABLISHES ITSELF. ANOTHER UPTICK IS EXPECTED LATE NEXT WEEK AND INTO EARLY NEXT WEEKEND. SEVERE WEATHER POTENTIAL THROUGH THE WEEK SHOULD BE FAIRLY LIMITED...WITH INCREASING POTENTIAL AGAIN NEXT WEEKEND AS WIND FIELDS BECOME MORE SUPPORTIVE. && .PRELIMINARY POINT TEMPS/POPS... TUL 87 67 84 58 / 10 10 20 20 FSM 86 68 83 65 / 50 60 40 20 MLC 84 68 83 64 / 20 50 30 20 BVO 86 61 83 54 / 10 10 20 20 FYV 81 65 79 57 / 40 40 40 20 BYV 81 66 80 55 / 30 40 30 20 MKO 85 67 83 59 / 20 30 30 20 MIO 85 66 82 54 / 20 10 20 20 F10 85 67 83 61 / 10 20 30 20 HHW 84 69 83 66 / 60 60 30 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...30
Hazardous weather outlook, May 17, 5:01 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 501 AM CDT SUN MAY 17 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 501 AM CDT SUN MAY 17 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. FLASH FLOOD. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA. ONSET...THIS EVENING. HEAVY RAIN. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA. ONSET...THIS EVENING. DISCUSSION... SHOWERS AND THUNDERSTORMS FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS WILL BE ENDING EARLY THIS MORNING. SCATTERED THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON AND ESPECIALLY THIS EVENING FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. THESE STORMS WILL POSE A LIMITED THREAT OF LARGE HAIL AND DAMAGING WINDS...ESPECIALLY FROM FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...MAINLY ACROSS FAR SOUTHEAST OKLAHOMA...WHICH MAY LEAD TO LOCALIZED FLOODING ISSUES THIS EVENING AND OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL. THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... UNSETTLED WEATHER WILL CONTINUE OVER THE NEXT WEEK WITH DAILY THUNDERSTORM CHANCES. THE MOST WIDESPREAD STORMS ARE LIKELY TO BE ON WEDNESDAY AND AGAIN BY NEXT WEEKEND. AT LEAST A LIMITED SEVERE WEATHER THREAT WILL EXIST MOST DAYS THIS COMING WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 17, 3:33 AM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
333 AM CDT SUN MAY 17 2015
ARZ002-010-011-019-020-029-OKZ072-076-170900-
CARROLL AR-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-MADISON AR-SEBASTIAN
AR-SEQUOYAH OK-WASHINGTON AR-
333 AM CDT SUN MAY 17 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN CARROLL...CRAWFORD...MADISON AND SOUTHEASTERN
WASHINGTON
IN WEST CENTRAL ARKANSAS
FRANKLIN AND NORTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 333 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF DRYFORK TO CAMERON...MOVING EAST
AT 40 MPH.
A LARGE PORTION OF SOUTHEASTERN CARROLL...CRAWFORD...FRANKLIN...
MADISON...NORTHERN SEBASTIAN...SOUTHEASTERN WASHINGTON...NORTHEASTERN
LE FLORE AND SOUTHEASTERN SEQUOYAH COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 400 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9330 3612 9347 3608 9344 3597 9345
3587 9352 3577 9351 3576 9369 3538 9371
3536 9374 3540 9380 3532 9381 3532 9390
3523 9392 3523 9402 3516 9403 3509 9475
3563 9445 3572 9437 3615 9375 3619 9329
TIME...MOT...LOC 0833Z 262DEG 33KT 3610 9343 3516 9455Special weather statement, May 17, 4:10 AM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 AM CDT SUN MAY 17 2015
ARZ020-170945-
FRANKLIN AR-
410 AM CDT SUN MAY 17 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
SOUTHEASTERN FRANKLIN
AT 410 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A BROAD LINE
EXTENDING FROM 3 MILES WEST OF OZARK TO BRANCH...MOVING EAST AT 55
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...ALIX...OZARK...BRANCH...PETER
PENDER...MEG...DENNING...CECIL...ALTUS...WIEDERKEHR VILLAGE AND ETNA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH...MAINLY FROM ALTUS TO ETNA AND SOUTH.
LAT...LON 3536 9372 3536 9375 3540 9380 3531 9381
3532 9390 3524 9392 3523 9402 3531 9401
3549 9395 3556 9371 3553 9370 3538 9370
TIME...MOT...LOC 0910Z 253DEG 48KT 3549 9383 3530 9389Local storm report, May 17, 8:30 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
830 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG 6 ESE BROKEN ARROW 36.03N 95.69W
05/16/2015 WAGONER OK NWS EMPLOYEE
SPRINGLAKE SUB-DIVISION...ABOUT 1 MILE EAST OF ONETA ROAD
AND HIGHWAY 51 INTERSECTION...MANY LARGE BRANCHES AND
SOME TREES BLOWN DOWN.
&&
GEWLocal storm report, May 17, 8:30 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TIME
NATIONAL WEATHER SERVICE TULSA OK
830 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 6 ESE BROKEN ARROW 36.03N 95.69W
05/16/2015 WAGONER OK NWS EMPLOYEE
SPRINGLAKE SUB-DIVISION...ABOUT 1 MILE EAST OF ONETA ROAD
AND HIGHWAY 51 INTERSECTION...MANY LARGE BRANCHES AND
SOME TREES BLOWN DOWN.
&&
GEWLocal storm report, May 17, 9:01 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
901 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG TULSA 36.13N 95.92W
05/16/2015 TULSA OK BROADCAST MEDIA
LARGE TREE LIMBS BROKEN AND BLOWN DOWN AROUND DOWNTOWN
TULSA.
1200 AM TSTM WND DMG WAGONER 35.96N 95.37W
05/17/2015 WAGONER OK LAW ENFORCEMENT
SHINGLES OFF OR DAMAGED TO SOME ROOFS. A FEW TREES BLOWN
DOWN AND MANY BROKEN LIMBS AROUND TOWN. ONE LARGE TREE
BLOWN DOWN ON PART OF U.S.69 HAD TO BE REMOVED.
1204 AM TSTM WND DMG MUSKOGEE 35.75N 95.37W
05/17/2015 MUSKOGEE OK PUBLIC
TREE BLOWN DOWN ONTO A CARPORT
1210 AM TSTM WND DMG MUSKOGEE 35.75N 95.37W
05/17/2015 MUSKOGEE OK LAW ENFORCEMENT
NUMEROUS TREES BLOWN DOWN..AND OTHER TREE DAMAGE IN AND
AROUND MUSKOGEE.
0230 AM FLASH FLOOD 5 NE SALLISAW 35.51N 94.72W
05/17/2015 SEQUOYAH OK PUBLIC
SEVERAL LOW WATER CROSSINGS UNDER WATER. CONTINUING AT
800 AM.
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:55 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 2 hr |
| May 16, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 16, 9:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 16, 9:32 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 43 min |
| May 16, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 39 min |
| May 16, 9:38 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee | 2 hr |
| May 16, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 56 min |
| May 16, 9:54 PM CDT | Tornado Warning | TSA | Okfuskee | 36 min |
| May 16, 9:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 46 min |
| May 16, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa, Washington | 43 min |
| May 16, 10:04 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 26 min |
| May 16, 10:04 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| May 16, 10:15 PM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 2 hr |
| May 16, 10:22 PM CDT | Tornado Warning | TSA | Osage, Washington | 23 min |
| May 16, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| May 16, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 40 min |
| May 16, 10:41 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 94 min |
| May 16, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 47 min |
| May 16, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 46 min |
| May 16, 11:01 PM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Nowata, Rogers, Tulsa | 119 min |
| May 16, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 44 min |
| May 16, 11:09 PM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 2 hr |
| May 16, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 48 min |
| May 16, 11:19 PM CDT | Tornado Warning | TSA | Tulsa, Wagoner | 26 min |
| May 16, 11:29 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa, Wagoner | 61 min |
| May 16, 11:35 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 25 min |
| May 16, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 51 min |
| May 16, 11:47 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 28 min |
| May 16, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 65 min |
| May 17, 12:05 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 55 min |
| May 17, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| May 17, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 2 more | 63 min |
| May 17, 12:16 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes, Ottawa | 29 min |
| May 17, 12:19 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Haskell, McIntosh and 5 more | 116 min |
| May 17, 12:34 AM CDT | Tornado Warning | TSA | Delaware, Ottawa | 31 min |
| May 17, 12:49 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 116 min |
| May 17, 12:56 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more | 6 hr |
| May 17, 12:59 AM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 2 hr |
| May 17, 1:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah | 62 min |
| May 17, 1:14 AM CDT | Special Weather Statement | TSA | Latimer | 61 min |
| May 17, 1:37 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| May 17, 2:02 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 58 min |
| May 17, 2:24 AM CDT | Special Weather Statement | TSA | Latimer | 66 min |
| May 17, 2:48 AM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 117 min |
| May 17, 3:00 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 17, 3:01 AM CDT | Special Weather Statement | TSA | McCurtain | 59 min |
| May 17, 6:36 AM CDT | Areal Flood Warning | TSA | Adair, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 2 more | 8 hr |
| May 17, 9:00 AM CDT | River Flood Advisory | TSA | Cherokee | 55 hr |
| May 17, 9:11 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.